# SDR AALA20140201001

- Difficulty date: February 1, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 107,236 hours, 17,287 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4H EMERGENCY SIDEWALL LIGHT INOPERATIVE.  RESEATED THE CONNECTOR FOR ROW 4H EMERGENCY SIDEWALL LIGHT. OPERATIONS CHECKED NORMAL.
